Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6224 Publications


2020 | Conference Paper | IST-REx-ID: 7955 | OA
Ashok P, Chatterjee K, Kretinsky J, Weininger M, Winkler T. Approximating values of generalized-reachability stochastic games. In: Proceedings of the 35th Annual ACM/IEEE Symposium on Logic in Computer Science . Association for Computing Machinery; 2020:102-115. doi:10.1145/3373718.3394761
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 5681 | OA
Hikaru I, Wojtan CJ, Thuerey N, Igarashi T, Ando R. Simulating liquids on dynamically warping grids. IEEE Transactions on Visualization and Computer Graphics. 2020;26(6):2288-2302. doi:10.1109/TVCG.2018.2883628
View | Files available | DOI | PubMed | Europe PMC
 

2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt J, Erdös L, Krüger TH, Schröder DJ. Correlated random matrices: Band rigidity and edge universality. Annals of Probability. 2020;48(2):963-1001.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös L, Krüger TH, Schröder DJ. Cusp universality for random matrices I: Local law and the complex Hermitian case. Communications in Mathematical Physics. 2020;378:1203-1278. doi:10.1007/s00220-019-03657-4
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen EA, Maas J. Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems. Journal of Statistical Physics. 2020;178(2):319-378. doi:10.1007/s10955-019-02434-w
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis K, Gerencser M. On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift. Electronic Journal of Probability. 2020;25. doi:10.1214/20-EJP479
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6488 | OA
Cipolloni G, Erdös L. Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices. Random Matrices: Theory and Application. 2020;9(3). doi:10.1142/S2010326320500069
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6563 | OA
Filakovský M, Vokřínek L. Are two given maps homotopic? An algorithmic viewpoint. Foundations of Computational Mathematics. 2020;20:311-330. doi:10.1007/s10208-019-09419-x
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu Y, Li X-H, Dong Q-L. An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms. 2020;84:365-388. doi:10.1007/s11075-019-00758-y
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter NP, Nam PT, Porta M, Schlein B, Seiringer R. Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime. Communications in Mathematical Physics. 2020;374:2097–2150. doi:10.1007/s00220-019-03505-5
View | Files available | DOI | arXiv
 

Search

Filter Publications